What do bumps on the scrotum indicate despite taking Desonide and Econazole?

default
Posted on Mon, 6 Nov 2017 in Skin Hair and Nails
Question: I developed several bumps on the left side of my scrotum, none painful with a hair in the middle on them plus a burning sensation on my inner thighs and penis head. Went to the dermatologist got a urine test everything came back negative. I was prescribed to medication desonide and Econazole. Econazole on my feet and Desonide on the affect area. After about a week of using the cream tiny pimples on shaft started developing. Flaccid it’s hsrdly noticeable but fully erect it’s clear as day. Not painful just unpleasant. I’ve never had this before in my life. A little quick backstory I had sex with a new partner female about three weeks before the first bumps on the scrotum appeared. It was protected with a condom but I’m concerned that this could be HSV 2 but my dermatologist doesn’t think so because I would have a cluster of bumps that would ooz crust over and be very painful. Plus I’ve been going through this for about 6 weeks would symptoms last this long without any visible lesions. My question is does this sound like a herpes outbreak or some kind of hair infection. Maybe a yeast or fungi infection. Plus the bumps on my shaft which are very tiny wouldn’t notice if I wasn’t fully erect look unpleasant.

The sex was with a condom and why would these bumps appear where My penis was covered at. The sex was on Aug 26 and the bumps appeared around Oct 9 after I started using the creams. Really concerned any ideas hope it’s not a std


Tested at 6 weeks after exposure for gonnareaha, Chlamydia and trichomoniasis plus a Hiv test all negative
doctor
Answered by Dr. Lekshmi Rita Venugopal 2 hours later
Brief Answer:
Likely to be tinea infection

Detailed Answer:
Hello,
Thank you for trusting HCM for your health concern

I have gone through your question and the pictures attached
Your symptoms and negative STD screening at 6 weeks are all confirmative that you do not have herpes, chlamydia or gonorrhea. You do not have to worry about sexually transmitted infections.

The symptoms are more suggestive of possible fungal infection (tinea) commonly known as jock itch.
Here are few things you can try to manage the symptoms
-Keep your genital area clean and dry
-Use mild soap and warm water to clean the area
-Wear loose-fitting undergarments
-Wash your clothes in hot water
-Use over the counter Lotrimin antifungal ointment on the affected areas (If you have Econazole cream left, it can also be used instead)
-If you have co-existing athletes food the antifungal ointment should be applied to the feet also to prevent infection from feet to be transmitted to groin via your underwear.

The bumps and burning sensation should start decreasing in about a week. However, treatment should be continued until all the symptoms have cleared which can take up to 2 weeks.

Hope this answers your question
Please address further questions here
Regards
Dr.Lekshmi
Above answer was peer-reviewed by : Dr. Prasad
doctor
default
Follow up: Dr. Lekshmi Rita Venugopal 16 minutes later
I didn’t test for herpes just the other things because it would be to early and the test wouldn’t be accurate. But your saying is that the bumps don’t look like herpes and more of a fungal infection ?

Because the bumps are very unpleasant and I don’t won’t this girl I’m dating to think I have something. I’ve been using the cream for about a week in a half maybe a different cream would do a better job any suggestions ?
doctor
Answered by Dr. Lekshmi Rita Venugopal 4 hours later
Brief Answer:
Follow up answer

Detailed Answer:
Hello again,

The bumps do not look like herpes at all. You do not have to worry about herpes.
I believe that you have been using Desonide ointment on the groin area. Desonide is a mild corticosteroid. It does not treat underlying fungal infection if present. The bumps and burning point towards possible fungal (tinea) infection.
You can use Lotrimin antifungal ointment along with the Desonide cream and follow the recommendations I mentioned in the above answer.

Hope this answers your question
Please address further questions here
Regards
Dr.Lekshmi
Above answer was peer-reviewed by : Dr. Raju A.T
doctor
Answered by
Dr.
Dr. Lekshmi Rita Venugopal

General & Family Physician

Practicing since :2012

Answered : 3136 Questions

premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,  
Drug/Medication ,   ,  
Lab Tests
Medical Topics

Recent questions on  Hiv test

doctor1 MD

i have made sex with one lady on 8 th oct , then afterwards i fill very bad, &got tested for rapid hiv test for both of us on 8 th nov, its comes...

doctor1 MD

I am 32 year old man. I had XXXXXXX encounter with 3 man in massage parlour in three different days. In all the 3 cases we have used condoms but in...

doctor1 MD

Dear Doctor, from the followup that I had communicated you on Nov 19 ,yesterday I have taken same hiv1 and 2 &p24 Cmia test on 84 days(12weeks)...

doctor1 MD

hi I have a concern I was getting water for the camber i was carrying it and all of sudden I tapped a gentlemen at work and I looked at him and I...

doctor1 MD

I have recently returned from XXXX and have had persistent dierreah I have had blood tests and stool samples taken the blood tests show that my...

doctor1 MD

hi am a man who had unprotacted sex with a girl after the 3rd time i have gonarria, after that i lost my apatis and i lost 8 kilos plus i have...

doctor1 MD

Hello,



I had an Adenopathy in October with fever (39 max) for about 5 days, I did blood

tests back then for CMV, EBV, Hepatitis A IgM & HBs, they...

Get personalised answers from verified doctor in minutes across 80+ specialties

158 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
backtotop2